MAUDE Adverse Event Report: SHOULDER INNOVATIONS HUMERAL SHORT STEM

SHOULDER INNOVATIONS HUMERAL SHORT STEM
Model Number 2N2SN06280
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hematoma (1884)
Date of Event 11/03/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The patient underwent a successful reverse shoulder arthroplasty and there were no issues at the first routine clinic visit.At the second visit at six weeks post procedure, the patient reported increased pain and brusing on the shoulder without any trauma.X-rays showed that the implants were stable and ultrasound was performed and the subscapularis tendon appeared to be intact.A ct scan was performed a week later and this did not reveal any bony abnormalities or fractures.Aspiration was attempted and 2cc of serous fluid was removed.An mri revealed a hematoma in deltoid.900 cc was aspirated.A decision was made to perform evacuation of the hematoma and this was conduction approximately two months post procedure along with irrigation and debridement.The patient returned to clinical approximately six weeks after the hematoma evacuation and reported less pain and x-ray showed everything was stable.The physician assigned a possible relationship to the device and procedure.

Brand Name
HUMERAL SHORT STEM
Common Device Name
HUMERAL SHORT STEM
Manufacturer (Section D)
SHOULDER INNOVATIONS
1535 steele ave sw
suite b
grand rapids MI 49507
Manufacturer (Section G)
SHOULDER INNOVATIONS
1535 steele ave sw
suite b
grand rapids MI 49507
Manufacturer Contact
alyson newell
1535 steele ave sw
suite b
grand rapids, MI 49507
MDR Report Key24593944
Report Number3012544635-2026-00007
Device Sequence Number18730816
Product Code MBF
UDI-Device IdentifierB1132N2SN062800
UDI-PublicB1132N2SN062800
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K252221
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number2N2SN06280
Device Catalogue Number2N2SN06280
Device Lot NumberTJCP06
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2026
Initial Report FDA Received Date03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BASEPLATE.; GLENOSPHERE.; HUMERAL BEARING.
Outcome Attributed to Adverse Event Other;
Patient Age75 YR
Patient SexFemale